# SDR ASAA2014051107766

- Difficulty date: May 11, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 16,151 hours, 4,832 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 178248
- Condition: Malfunctioned
- Location: Hf Antenna
- Part time: 7,406 hours, 2,122 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF WILL NOT TRANSMIT.  ACFT GROUNDED.  RESET SYS POWER PERFORMED FIM TASK IAW AMM 23-11-801.  BITE OF HF SYSTEM PASSED, NO FAULTS FOUND. GROUND VERIFICATION CHECKED OK NO HISTORY PAST 30 DAYS.  SYSTEM RESTORED.  REPLACED HF ANTENNA COUPLER #1 REF AMM TASK 23-11-61. ACCOMPLISHED FIM 23-11 TASK 801 FOR BOTH HF SYS. BITE PROCEDURE PASSED. NO FAULTS NOTED.
